# SDR IPXA10563459

- Difficulty date: October 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB72FR008
- Part serial: NSN
- Condition: Damaged
- Location: Bs 1886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, APU ACCESS DOOR 316AR HAS ZEE ANGLE DAMAGED ON UPPER FACE AT BS 1886, RBL 36 (FWD UPPER CORNER OF ACCESS DOOR WHEN OPEN) REMOVED, FABRICATED AND INSTALLED NEW FRAME (ZEE ANGLE) ON APU ACCESS DOOR 316AR IAW SRM 52-40-02, SRM 51-40-05-0G, SRM 51-20-01-0G, AMM 51- 21-10-7.
